Thank you so much Dr. Lee for this post. I wish I had read something like this prior to getting my cat Isis vaccinated for rabies. She had a booster shot recently and went into anaphylactic shock, and now has a bump at the site of the injection which I am watching closely. It appeared a week after the vaccination and has been around for about 6 days now :-(.
These adjuvants are so nasty, I bet they bring on the anaphylaxis too. I would be really grateful if you could take a look at my post on "anaphylactic shock--what next?", as it seems that Isis is allergic to a range of things and I'm not too sure how to handle her sensitivity. I feel I should get the vet to prescribe me an epipen, or would the child version be too high a dose for a small 3.5kg cat? He hasn't suggested it, but i need to drop by the clinic and talk about what happened since it was out of hours when she had her attack and we didn't discuss it at length then.